# SDR 05FDEA01517

- Difficulty date: June 3, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 42,950 hours, 30,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANTENNA PAN IN AFT CARGO BILGE AT BS 1033, BETWEEN STR 30 AND STR 29R.  REMOVED AND REPLACED IAW SRM 51-30-2, 51-20-1.
